"Proof of the Barker Array Conjecture" by James A. Davis, Jonathan Jedwab et al.
 

DOI

10.1090/S0002-9939-07-08703-5

Abstract

Using only elementary methods, we prove Alquaddoomi and Scholtz’s conjecture of 1989, that no s × t Barker array having s, t > 1 exists except when s = t = 2.

Document Type

Article

Publication Date

7-2007

Publisher Statement

Copyright © 2007, American Mathematical Society. This article first appeared in Proceedings of the American Mathematical Society: 135:7 (2007), 2011-2018.

Please note that downloads of the article are for private/personal use only.

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 11
  • Usage
    • Downloads: 38
    • Abstract Views: 15
  • Captures
    • Readers: 6
see details

Share

COinS